# SDR SWAA2019051732760

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 73,009 hours, 43,081 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fastener
- Part number: 233A830014
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR LOWER HANDLE MOLDING LOOSE.  INSTALLED FASTENER PER SIP.
